# SDR AALA202102239006

- Difficulty date: February 22, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 13,192 hours, 5,011 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P0895C
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORT DIRTY MUSTY OIL SMELL DURING TAKE OFF, APPROACH, LANDING, TAXI, AND ENGINE SHUTDOWN. REPLACED APU COOLING FAN (AALA202102239006) PER AMM 49-52-51 AND REPLACED 2 AIR CONDITIONING RECIRCULATION FILTER CARTRIDGES (AALA202102239016) PER AMM 21-21-41.
